Interactions between drugs


#1
My 81 year old was diagnosed with Parkinson's 3 years ago and has been on Sinemet (25/100). To date this has controlled her symptoms quite well. 3 weeks ago she was admitted to hospital, she was feeling faint and had throbbing in her head and very anxious. This was diagnosed as Atrial Fibrillation and she is now on Bisoprolol and Warfarin. Coincidentally she has become much more anxious and agitated - looks to me that the Sinemet is suddenly not as effective and this is happening very day. Does anyone have similar experience? I am chasing down her Parkinson's consultant but interested to know if this affects anyone else on this set of drugs.

#2
i had AF and was on bisporol and madopar (very similar to sinemet) for a couple of years without a problem. can't comment on warfarin.
AF is very stressful indeed and stress is not good for PD. perhaps that has had an effect. change may not be anything to do with PD but related to AF which can have effects particularly in the elderly. perhaps you need to speak to her gp. keep taking the tablets until then.
cheers

#3
Such a complex condition isn't it .. My husband has been on Sinemet in one form or another for 5 years and eventually diagnosed with AF , which looking back realise has been aproblem for a long time . He also is taking Bisoprolol along with Warfarin .
You are correct Turnip in what you say about the stress factor , especially with the AF ..